Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 22, Pages 3631-3643
http://dx.doi.org/10.1155/IJMMS.2005.3631

Annihilators on weakly standard BCC-algebras

Department of Algebra and Geometry, Palacký University Olomouc, Tomkova 40, Olomouc 779 00, Czech Republic

Received 18 May 2005; Revised 20 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Halaš and L. Plojhar, “Annihilators on weakly standard BCC-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 22, pp. 3631-3643, 2005. doi:10.1155/IJMMS.2005.3631